# SDR DXTA2022121476120

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N538QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0081
- Aircraft time: 5,886 hours, 3,881 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT FL430 HYD VOLUME LOW AMBER CAS ILLUMINATED.  HYD FLUID CAN BE SEEN DRIPPING FROM RT ENGINE DRAIN MAST.  INSPECTED RT ENG HYD PUMP & FOUND FLUID FROM DRAIN MAST ON BOTH PAD DRAINS.  CHECKED SYS VOLUME, FOUND 190 CI, PRESSURIZED SYS WITH AUX PUMP & RATE OF LEAK INCREASED.   BOTH PYLONS HAVE HYD FLUID COMING OUT OF AFT PANELS.  3 PRESSURE SWITCHES LEAKING FROM  WEEP HOLES.  REMOVED & INSPECTED RT PUMP PRESS CASE FILTERS & FOUND SIGNIFICANT AMOUNT OF METAL. INSTALLED NEW FILTERS, R & R HYD PUMP AGB SEAL.  INSPECTED FOR FLUID PAST SEAL, FOUND NONE. R & R RT HYD PUMP.  COMPLIED WITH LEAK & OPS CHECK HYD PUMP & FILTER, NO FAULTS. ALL IAW AMM 29-10-05, 29-10-80, 29-10-70, MM 72-60-01, & MM 72-60-01.
